# SDR DALA2017060504477

- Difficulty date: June 2, 2017
- Submitted: June 5, 2017
- Operation: Air carrier
- Aircraft: N858DZ
- Make and model: Boeing 737932ER
- Aircraft serial: 31969
- Aircraft time: 4,259 hours, 1,330 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND DOOR 2L EXTERIOR EMERGENCY LIGHT INOPERATIVE. MAINTENANCE RELAMPED 2L EXTERIOR EMERGENCY LIGHT PER AMM 33-51. OPS CHECK IS GOOD.
